Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014 (2014), Article ID 748242, 6 pages
http://dx.doi.org/10.1155/2014/748242
Research Article

On the Exponential Inequality for Weighted Sums of a Class of Linearly Negative Quadrant Dependent Random Variables

School of Mathematics and Statistics, Guangxi Normal University, Guilin 541004, China

Received 24 August 2013; Accepted 20 November 2013; Published 27 January 2014

Academic Editors: K. Barbé, N. Ganikhodjaev, and A. Kabán

Copyright © 2014 Guodong Xing and Shanchao Yang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Guodong Xing and Shanchao Yang, “On the Exponential Inequality for Weighted Sums of a Class of Linearly Negative Quadrant Dependent Random Variables,” The Scientific World Journal, vol. 2014, Article ID 748242, 6 pages, 2014. doi:10.1155/2014/748242